# SDR SIMA20151130017

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FRAME 20 CORRODED ON PREVIOUS BLENDS.  REMOVED & INSTALLED NEW CROSSBEAM AT FRAME 20 IAW SRM 51-40-02.
